BibTeX records: Davood Ahmadian

download as .bib file

@article{DBLP:journals/amc/AhmadianRIS20,
  author    = {Davood Ahmadian and
               O. Farkhondeh Rouz and
               K. Ivaz and
               A. Safdari{-}Vaighani},
  title     = {Robust numerical algorithm to the European option with illiquid markets},
  journal   = {Appl. Math. Comput.},
  volume    = {366},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.amc.2019.124693},
  doi       = {10.1016/j.amc.2019.124693},
  timestamp = {Sun, 22 Aug 2021 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/amc/AhmadianRIS20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/RathinasamyAN20,
  author    = {Anandaraman Rathinasamy and
               Davood Ahmadian and
               Priya Nair},
  title     = {Second-order balanced stochastic Runge-Kutta methods with multi-dimensional
               studies},
  journal   = {J. Comput. Appl. Math.},
  volume    = {377},
  pages     = {112890},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.cam.2020.112890},
  doi       = {10.1016/j.cam.2020.112890},
  timestamp = {Tue, 16 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jcam/RathinasamyAN20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/AhmadianRB19,
  author    = {Davood Ahmadian and
               O. Farkhondeh Rouz and
               Luca Vincenzo Ballestra},
  title     = {Stability analysis of split-step \emph{{\texttheta}}-Milstein method
               for a class of n-dimensional stochastic differential equations},
  journal   = {Appl. Math. Comput.},
  volume    = {348},
  pages     = {413--424},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2018.10.040},
  doi       = {10.1016/j.amc.2018.10.040},
  timestamp = {Sun, 22 Aug 2021 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/amc/AhmadianRB19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ijcm/AhmadianB15,
  author    = {Davood Ahmadian and
               Luca Vincenzo Ballestra},
  title     = {A numerical method to price discrete double Barrier options under
               a constant elasticity of variance model with jump diffusion},
  journal   = {Int. J. Comput. Math.},
  volume    = {92},
  number    = {11},
  pages     = {2310--2328},
  year      = {2015},
  url       = {https://doi.org/10.1080/00207160.2014.986114},
  doi       = {10.1080/00207160.2014.986114},
  timestamp = {Sun, 22 Aug 2021 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/AhmadianB15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mcm/GolbabaiAM12,
  author    = {Ahmad Golbabai and
               Davood Ahmadian and
               Mariyan Milev},
  title     = {Radial basis functions with application to finance: American put option
               under jump diffusion},
  journal   = {Math. Comput. Model.},
  volume    = {55},
  number    = {3-4},
  pages     = {1354--1362},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.mcm.2011.10.014},
  doi       = {10.1016/j.mcm.2011.10.014},
  timestamp = {Wed, 17 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/mcm/GolbabaiAM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics